Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

On ivf treatment, pinkish white spotting, sour taste in mouth, taking utrogestan daily, had embo implant

Hi my wife is using utrogestan in our ivf and spotting started on Friday. A 5day Emb wast transferred on the 5/05 and she is due for her blood test on the 14/05. She has pink to dark brown string spotting for the past two days when she wipes after her wees. I ve been on the web and have a number of stories in pros and cons. We don t know what is happening. We also look,at her cycling calandar at it suggest that on the 11/05 was a optimum date for embo implant. The symptoms match what thensayn embo implant. She had a cramp for 10 to 15 mins followed by a raise in temperature and then she felt cold and after that she noticed pinkish spotting when she went to wee and than it turned brown and all shade of pink but no bright rend or no flow of blood. this morning she is aging she has a funny sour tast in her mouth when she drinks water. She is on utrogestan 3 x daily. Is she having her period and the utrogestan is stopping her or has the utrogestan irritated her untrue. Can some one please give a sound advice
Asked On : Wed, 16 May 2012
Answers:  1 Views:  214
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
The mils spotting she is having is not likely to be due to utrogestan. Her other symptoms of vomiting may be caused by the tablet. the raised abdominal pressure during vomiting might have caused the bleeding. She needs to do a bed rest and watch her bleeding closely.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Mon, 6 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor